MAUDE Adverse Event Report: CARDINAL HEALTH 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON

CARDINAL HEALTH 3ML SYRINGE 22G X 1 RP; SYRINGE, PISTON
Model Number 8881513231
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that about 1/3 of the box is leaking through the plunger.The product was used in a veterinary setting.Additional information provided stated that the syringe doesn't appear to have any problems.The plunger is seated correctly.
 
Event or Problem Description
The customer reported that about 1/3 of the box is leaking through the plunger.The product was used in a veterinary setting.Additional information stated that the syringe doesn't appear to have any problems.The plunger is seated correctly.The customer also stated there is not an expiration date on the carton.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed and indicated that the product was released accomplishing all quality standards.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the samples will be inspected for leaks and verify the lot number/print on the boxes, if required.The lot met all defined acceptance requirements and was released.Photos of the carton and one unused, opened device was returned for evaluation.A functional test was performed on the syringe; the reported condition was not confirmed.The root cause of the failure could not be determined based on available information.There were no anomalies found during a review of the dhr, maintenance records or process monitoring data.There was no evidence of any systemic failure of the manufacturing process.Also, there was no trend observed.The photos of the carton were also reviewed for the reported issue of missing expiration date.However, the reported product does not have an expiration date, hence is not printed.Based on the investigation and root cause analysis, the initiation of a corrective and prevention action is not required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
3ML SYRINGE 22G X 1 RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
777 west st
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west st
mansfield, MA 02048
5086183640
MDR Report Key16000232
Report Number1017768-2022-01039
Device Sequence Number5793713
Product Code FMF
UDI-Device Identifier10884521012714
UDI-Public20884521012711
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8881513231
Device Catalogue Number8881513231
Device Lot Number22K375
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2022
Supplement Date Received by Manufacturer12/14/2022
Initial Report FDA Received Date12/16/2022
Supplement Report FDA Received Date01/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown